# SDR COMA9660102

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire Harness
- Part number: 601R571161
- Condition: Defective
- Location: Rt Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 20 DEGREES WHEN SELECTED DOWN DURING APPROACH.  REPLACED THE RT WING FLAP SYSTEM WIRING HARNESS.
